# SDR CALA2016022495125

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 95,325 hours, 14,942 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE PATH FLOOR STRIP BY LAVATORY 2L, OTBD REMAINS ON & ALSO EXIT SIGN.  TROUBLE SHOT IAW SSM 33-51-01 & WDM 33-51-13.  FOUND L979, EXIT SIGN, & AISLE PATH FLOOR STRIP AT LAVATORY 2L TO BOTH HAVE THE SAME POWER SUPPLY M1561.  R & R M1561 EE LT BATTERY SUPPLY AS PRECAUTIONARY.  ALL WIRING CHECKS OUT OK.
